# SDR AUS20030548

- Difficulty date: May 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 8900115
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING ACTUATOR FAULTY.  ACTUATOR GLAND NUT DISPLACED TO ONE SIDE.
